Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Letters to the Editor

Jonathan J. Shuster, Sander Greenland, David P. Nichols, Ayala Cohen and James R. Lackritz
The American Statistician
Vol. 46, No. 2 (May, 1992), pp. 163-165
Stable URL: http://www.jstor.org/stable/2684190
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Letters to the Editor
Preview not available

Page Thumbnails

  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165